Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 27, Number 1
HTML articles powered by AMS MathViewer

On normal forms of differential equations
William F. Osgood PDF
Trans. Amer. Math. Soc. 27 (1925), 1-14
Congruences with constant absolute invariants
H. L. Olson PDF
Trans. Amer. Math. Soc. 27 (1925), 15-42
On the prime divisors of the cyclotomic functions
C. M. Huber PDF
Trans. Amer. Math. Soc. 27 (1925), 43-48
On the roots of the Riemann zeta function
J. I. Hutchinson PDF
Trans. Amer. Math. Soc. 27 (1925), 49-60
A generalisation of the Riemannian line-element
J. L. Synge PDF
Trans. Amer. Math. Soc. 27 (1925), 61-67
Elementary functions and their inverses
J. F. Ritt PDF
Trans. Amer. Math. Soc. 27 (1925), 68-90
Analytic transformations of everywhere dense point sets
Philip Franklin PDF
Trans. Amer. Math. Soc. 27 (1925), 91-100
An algebraic solution of the Einstein equations
Edward Kasner PDF
Trans. Amer. Math. Soc. 27 (1925), 101-105
Electrodynamics in the general relativity theory
G. Y. Rainich PDF
Trans. Amer. Math. Soc. 27 (1925), 106-136